# SDR 99ZZZX1394

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7800 · Engine Exhaust System
- Part: Gasket
- Part number: 77611
- Condition: Mismanufactured
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BLOW-PROOF GASKET INNER PORTION OF GASKET SEAL, ONE SIDE EXTENDS OUT TO MAKE SEAL, THE OTHER DOESN'T.
